Document Type

Article

Publication Date

10-1-2005

Department

Physics and Astronomy

Abstract

Liko and Wesson have recently introduced a new five-dimensional induced matter solution of the Einstein equations, a negative curvature Robertson-Walker space embedded in a Riemann-flat five-dimensional manifold. We show that this solution is a special case of a more general theorem prescribing the structure of certain N+1 dimensional Riemann-flat spaces which are all solutions of the Einstein equations. These solutions encapsulate N-dimensional curved manifolds. Such spaces are said to "induce matter" in the submanifolds by virtue of their geometric structure alone. We prove that the N-manifold can be any maximally symmetric space. (c) 2005 American Institute of Physics.

Comments

©Journal of Mathematical Physics
DOI: 10.1063/1.2042968

Publication Title

Journal of Mathematical Physics

Volume

46

Issue

10

Find in your library

Included in

Physics Commons

Share

 
COinS